En español | Do you feel weak or tired — sometimes to the point of exhaustion — much of the time? Chronic fatigue accounts for more than 10 million visits to family doctors every year. Chronic fatigue has many causes, including illnesses such as anemia and multiple sclerosis as well as depression and other psychiatric disorders. But it’s also often a side effect of drugs previously prescribed for other conditions. (I’m not talking here of the complicated disorder known as chronic fatigue syndrome, whose cause is unknown. This condition is characterized by extreme fatigue that can’t be explained by any underlying medical condition.) Could one or more of the medications you’re taking be making you feel listless or lethargic? Read below to learn about the major classes of drugs that can cause chronic fatigue. If you suspect that your symptoms might be linked to a medication you’re taking, talk to your doctor or health care provider right away. where can i buy viagra in northampton I don't think the metoprolol, a beta blocker which; reduces the force and rate of the contraction of the heart, is causing this. The medicines that you take for hyperthyroidism might cause some exacerbation of the "hard heart beat" symptoms, especially if they are contraindicated with metoprolol, of course. Your doctor should be on top of this and I would let him know about it, especially if it just started, or is getting worse. I have suffered with taking diltiazem(180 mg ER) AND metoprolol (50 mg ER) for atril fibrillation for the past two and a half years. Both drugs have the same side effects and together and one or the other or both create what I can only describe as chaotic turbulence in my chest and pain in my left arm when the second drug kicks in.. My cardiolgist now wants me to add a blood thinner (xarelto) to my meds menu. I just had open heart surgery to remove a myxoma and they sent my home taking 25mg of Metoprolol (half in the morning and half in the evening) I had some problems with afib and they have upped it to 100mg a day 50 in the morning and 50 at night. For the first few days I was very tired and didn't want to do anyting but now I am getting better. Buy genuine xenical online Order generic proscar Sildenafil dose for ed Fatigue is found among people who take Metoprolol tartrate, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Multiple myeloma. can you buy viagra phuket Does metoprolol or toprol bring about panic attacks? I believe my husband is having panic attacks and will not accept it. Is the medication causing this. for one year after his heart attack, he was doing great and then out of the clear, he began getting dizzy, lightheaded, nauseaus, jittery, weak and fatigued. How they can cause fatigue Fatigue is a common side effect of antidepressant medications, especially during early weeks of treatment. Because antidepressants may also worsen fatigue brought on by another condition, teasing out causes is often difficult. Metoprolol belongs to the calss of medications know as beta-blockers. It has many functions, including lowering pulse and blood pressure. It can also be used in people who have weak heart muscles to stop/slow the progression of the disease and perhaps even Clonazepam is a benzodiazepine, so it shares properties with all the other benzodiazepines, which include producing sedation and muscle relaxation. These could be experienced as fatigue and weakness, though they really are different. Read more See 1 more doctor answer Why were you switched from the prior regimen? It appears that the culprit may be Lisinopril since you were on Amlodipine before also and did not have any symptoms. I would contact the physician who prescribed these meds and have them switched over. Read more Would get to your primary doc and have this fully assessed, especially the fatigue and drowsiness, as possible sleep disorder may be the root cause. Yet, other problems such as thyroid disease or anemias may well be a problem also. Read more Celexa (citalopram) should be prescribed at an initial dose of 20 mg/day which can gradually be increased weekly by 20/mg/day to a maximum of 60 mg/day. Carole Anne Tomlinson is a registered nurse with experience in rehabilitation, nutrition, chemical dependency, diabetes and health problems related to the elderly. Tomlinson holds a Bachelor of Arts in criminal justice and is presently working on her master's degree in nursing. Her screenplays have been viewed by Merchant Ivory, Angela Lansbury and Steven King's associates. View Full Profile Taking metoprolol 25 mg tablets can cause some more common serious side effects that affect how your body functions. This medication changes how your heart beats, so it can have a range of effects. It can, for example, make you feel very tired, even if you have gotten enough rest and have not engaged in strenuous activities. This also can extend to an overall feeling of weakness throughout your body. Does metoprolol cause fatigue Metoprolol Side Effects, Dosage, Uses, and More - Healthline, Metoprolol and tiredness - MedHelp Cipro floxacin Xanax celexa Viagra to go packs Propecia withdrawal side effects Studies indicate that nebivolol, unlike most beta-blockers, does not cause constriction of peripheral blood vessels, and is associated with improved heart. Nebivolol Versus Metoprolol Comparative Effects on Fatigue and. High Blood Pressure Medications And Feeling Tired Metoprolol Oral Route Precautions - Mayo Clinic Low dose cause less tiredness usually. When I start taking the metoprolol, I was only at a small 25 mg dose daily, I had more energy for sure. My dose was increase to 25 mg x 3 a day so a total of 75 mg day and yes I feel very tired all the time, it's very hard to push myself to do something physical in fact, and even mentally it's very hard. how do i buy viagra online These cardiovascular and hemodynamic changes could cause fatigue. metoprolol, and timolol are more likely than hydrophilic beta blockers such as atenolol. Metoprolol 25 mg also can cause, as a common side effect, a sudden drop in blood pressure, particularly when you stand suddenly from sitting or lying down. This can cause you to become dizzy, feel lightheaded or feel like you are going to faint.